MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CROSSLEAD; PERIPHERAL GUIDE WIRE

ASAHI INTECC CO., LTD. CROSSLEAD; PERIPHERAL GUIDE WIRE
Model Number CLN03530A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site: asahi intecc (thailand) co., ltd., pathum thani, thailand, registration number: (b)(4).When the reported product was returned to the manufacturer, reportable malfunction was recognized for the first time; therefore, g3.Date received by manufacturer is the same as the date in d9.Returned to manufacturer.The reported crosslead guide wire was returned for evaluation.The polymer jacket of the returned guide wire was found peeled for approximately 100mm proximal to the proximal solder (set at 170mm from the tip to fix the outer coil onto the core wire), exposing the shaft.On the distal side of the proximal solder, the stretched and peeled polymer jacket was folded inside out for approximately 3mm towards the tip, exposing the outer coil.The peeled polymer fragment was not returned.Lot history review revealed no anomaly relating to the reported event.Based on the obtained information and the investigation outcome, it was presumed that the crosslead guide wire and the support catheter might have been temporarily compressed and trapped due to the anatomical conditions.In that situation, tensile stress generated with removal would accumulate on the polymer jacket of wire shaft, causing the polymer jacket to be peeled off and the core wire to be exposed.The stretched polymer jacket was then folded over distally and eventually torn off distal to the proximal solder.It was concluded that the reported event was not attributed to the product quality.As the peeled polymer fragment was not returned, a possibility could not be completely ruled out that it might be left in the patient anatomy.No capa will be taken.Instructions for use (ifu) states: [warnings] never push, auger, withdraw, or torque a guide wire that meets resistance.Torquing or pushing a guide wire against resistance may cause guide wire damage and/or guide wire tip separation or direct damage to a vessel.Resistance may be felt and/or observed under fluoroscopy by noting any buckling of the guide wire tip.If guide wire tip prolapse is observed, do not allow the tip to remain in a prolapsed position.[otherwise, damage to the guide wire may occur.] determine the cause of resistance under fluoroscopy and take any necessary remedial action.If any resistance is felt due to spasm or the guide wire being bent or trapped while operating the guide wire in the blood vessel or removing it, do not move or torque the guide wire.Stop the procedure.Determine the cause of resistance under fluoroscopy and take appropriate remedial action.If the guide wire is moved excessively, it may break or become damaged, which may cause blood vessel injury or result in fragments being left inside the vessel.[malfunction and adverse events] breakage of the guide wire.
 
Event or Problem Description
It was reported that an angiographic examination of the popliteal artery was performed.A 4f sheath was used for puncture from right common femoral artery and was then exchanged for a 6f sheath.An asahi crosslead guide wire and a non-asahi 5f angiographic catheter were used to access over the bifurcation.The crosslead guide wire was advanced down the left common iliac artery, through the left external iliac artery into the left superficial femoral artery.The 5f angiographic catheter was then removed and a non-asahi 6f sheath was inserted.A non-asahi support catheter was advanced on the crosslead guide wire and was delivered over the bifurcation into the left common femoral artery.When attempts were made to remove the crosslead guide wire, resistance was felt.The guide wire was then removed together with the support catheter.After removal of the guide wire from the catheter, the guide wire was found damaged.A new catheter was then used and the procedure was completed.It was informed that the patient was fine without any issues and discharged after the procedure.

Brand Name
CROSSLEAD
Common Device Name
PERIPHERAL GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
lei sun
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key23847370
Report Number3003775027-2025-00261
Device Sequence Number10030381
Product Code DQX
UDI-Device Identifier04547327140195
UDI-Public(01)04547327140195(17)280430(10)250520A081
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K213315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLN03530A
Device Lot Number250520A081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale